# SDR EISA20010136

- Difficulty date: December 6, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N702NE
- Make and model: Boeing 727-200
- Aircraft serial: 22460
- Aircraft time: 53,120 hours, 27,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NPN
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PLENUM CENTER WING SKIN HAS CORROSION AT ST 840, RBL 30.FOUND DURING 'D' CHECK.CORRECTIVE ACTION:REMOVED PREVIOUS REPAIR, FABRICATED DOUBLER AND TRIPLER AND INSTALLED IAW FLIGHT VEHICLES CONSULTING DRAWING 57-01600-3
